RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2014, Volume 10, Number 4, Pages 430–450 (Mi jmag604)  

Functional Models in De Branges Spaces of One Class Commutative Operators

V. N. Syrovatskyi

V. N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv 61077, Ukraine

Abstract: For a commutative system of the linear bounded operators $ T_1$, $T_2 $, which operate in the Hilbert space $ H $ and none of the operators $ T_1$, $T_2 $ is a compression, the functional model is constructed. The model is built for a circle in de Branges space.

Key words and phrases: functional model, de Branges space, commutative systems of operators.

DOI: https://doi.org/10.15407/mag10.04.430

Full text: PDF file (217 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 47B32
Received: 17.03.2013
Revised: 26.05.2014
Language:

Citation: V. N. Syrovatskyi, “Functional Models in De Branges Spaces of One Class Commutative Operators”, Zh. Mat. Fiz. Anal. Geom., 10:4 (2014), 430–450

Citation in format AMSBIB
\Bibitem{Syr14}
\by V.~N.~Syrovatskyi
\paper Functional Models in De Branges Spaces of One Class Commutative Operators
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2014
\vol 10
\issue 4
\pages 430--450
\mathnet{http://mi.mathnet.ru/jmag604}
\crossref{https://doi.org/10.15407/mag10.04.430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3309797}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000346136000004}


Linking options:
  • http://mi.mathnet.ru/eng/jmag604
  • http://mi.mathnet.ru/eng/jmag/v10/i4/p430

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:91
    Full text:27
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020